# SDR HALA0700549

- Difficulty date: December 25, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 62,862 hours, 29,605 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, FMC MESSAGE: "FUEL DISAGREE-PROG 2" TOTALIZER: 30.8 CALCULATED: 27.3 FUEL QTY IND TOTAL QTY: 30.7.  ACCOMPLISHED FIM 34-61-00 FIG 106, NO FAULTS INDICATED.  ACCOMPLISHED FIM INDEX 34-63-20 STEP 2.  CURRENT DATE ACTIVE.  DIFFERENCE WITHIN SYSTEM TOLERANCE.
